Does anyone else not have any symptoms at all since having surgery? I feel like I’m a bit of an anomaly because I haven’t even had so much as a headache yet.
Wow? ReallY??? r u serious!!! You’re an alien that’s what you are…lol. I had headaches, nausea but its nothing unbearable. It’s great that you don’t hav side effects. What did your doctor said?
My doctor was as amazed as you are. They said it would be a 2 year roller coaster ride with my learning to remember words and stuff. But I remembered them all over the Christmas holidays. After reading everyone elses stories I feel really lucky that I had such an incredible recovery
I was just like you Hannah,no headaches no real problems at all,just got a little dizzy if i turned around to quick,thats all.
My neurosurgeon and the nurses looking after me were shocked with how quick and well my recovery went.
Considering i was told that the operation would leave me with upto half my eyesight gone and slight paralysis on me left side i think it turned out extremely well…
I was in DRUG INDUCED COMA FOR 6WEEKS AFTER MY SURGERY. When I regained conciousness I was pretty much healed as far as pain goes. some tenderness still remains from the many incisions and skull cuts. I stilll have some vision defecits and some short term memory problems. If you would like to talk to me, let mme know at ■■■■■■■■■■■■■■■■■■■■■■■■■,with your phone number, I will call you. Best Regards, Mike O’Brien
My son had nothing as well. I think it is not that unusual.
Be happy!!! That’s great news. Misery does NOT love company!!!
I also think it has something to do with location. Frontal lobe is a good location.
I do not have any side effects from my surgeries except the forgettfulness… thoughts and every now and then…
Go you Hannnah and be happy, i only have balance probs and headaches stopped afted about 8 weeks so i’m a happy camper to.
I hardly ever get a headache. And when I do I pop my Tylenol and then it goes away.
No your not an anomaly. Your just a normal person. I don’t ever get headaches and if I do I pop the tylenol. And then they just go away.
You must be one in a million. I am glad your recovery was so speedy. I have read your story and I have some questions I hope you can clarify. After the surgery you had an embolization because of the avm still being there partially. Now it is all gone. What happened to the avm that was embolized. Is it still there and just not working or it is actually gone. You mentioned that you are taking Dilantin. How much? Why and what are the side effects?
Thank you for sharing your experience
I never knew mine was there I had to find out after a car accident. Even then I waited a year to do the gamma knife treatment. The worst part of it all was the side effects of the radiation therapy. I lost feeling in my right foot, lost some periph. vision and because of all that I was put on a steroid which helped me gain 20 lbs in a month. took me almost 3 years to learn i was finally cured. For what happened I think it was worth it
Congratulations on being AVM-free…that’s wonderful news, Jay!
this is not a message for me?